Hi, I had just gotten off of my period sunday may 1st and then my boyfriend and I had sex on thursday may 5th. That night the condom broke and I freaked out because it was around 1 in the morning so walgreens was already closed. I ended up taking plan b the next morning around 9-9:30. I didnt experience many side effects at first; however, the next tuesday (10th) I started to have brownish reddish discharge which eventually turned into light bleeding. It wasnt enough to put in a tampon the first day but then gradually got heavier and I would fill a super tampon after like 4 hours by Wednesday. The bleeding ended on friday but does anyone have an explanation what it was. Implantation bleeding? My period? Ovulation bleeding? A side effect of the pill? My friends keep trying to get me to calm down because they think since I just got off my period there might not have even been an egg available but im still going crazy. Im only 18 and just started having sex. I had literally just made an appointment to go on borth control for this week but all of this happened so i cancelled the appointment until hopefully after my period comes. Please Im freaking out. Also, when do you think my next period would be as it is supposed to come around the 26th... should I be worried if it doesn't? AHH IM FREAKING OUT. Please help.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2011 • 1 answer
Posted 13 Dec 2013 • 3 answers
Posted 26 Jan 2016 • 1 answer
Posted 21 Jul 2016 • 1 answer
Posted 4 Aug 2016 • 1 answer